Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Arthritis, infection, weak, increased heart beat, high BP and sugar. Treatment?

hello sir,my mother is suffering from arthiritis for last ten years....and the the infection is created more.....and doctor have gave me allopath medicine and also a ostofec 70 and she get reaction of ostofec 70,she is so weak and her heart beat is increasing at a faster rate and her sugar is 186mg/dl and b.p is 140/91 and doctor gave emset injection and saline water?what can i do?
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Jun 2015
Hello dear,

Most important thing is to keep the blood glucose values within normal limits.
In presence of increased blood glucose levels, the therapeutic effect of any medication is reduced.
Care should also be taken to keep her BP in check.
Kindly discuss regarding this with her treating Physician.
And continue the medications for Arthritis as advised by the Doctor.
Physiotherapy exercise will also be helpful.

Take care.
Answered: Thu, 17 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor